Surveys in Differential Geometry

Volume 12 (2007)

Curvature flows in semi-Riemannian manifolds

Pages: 113 – 166

DOI: http://dx.doi.org/10.4310/SDG.2007.v12.n1.a4

Author

C. Gerhardt (Ruprecht-Karls-Universität, Institut für Angewandte Mathematik, Im Neuenheimer Feld 294, 69120 Heidelberg, Germany)

Abstract

We prove that the limit hypersurfaces of converging curvature flows are stable, if the initial velocity has a weak sign, and give a survey of the existence and regularity results.

Full Text (PDF format)